# SDR UALA2009090802812

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 54,766 hours, 19,172 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD UPPER EXTERNAL SKIN CHAFED.  REPAIRED THE INBOARD FLAP OUTBOARD UPPER EXTERNAL SKIN.  GAP CHECKED SPOILER TO FLAP UPPER PANEL.  GAP CHECKED GOOD.
